Transplanted hair falling out 10 months post op. Is it normal?
Doctor Answers 3
Shock loss or ?
It is best to return to your hair transplant doctor for evaluation. Shock loss usually occurs earlier in the post op cycle. If you are not already, you should be on minoxidil or finasteride.
There is no way to tell why you are experiencing hair loss on the Internet. It is best to contact your doctor
There is no way to tell why you are experiencing hair loss on the Internet. It is best to contact your doctor for a follow up exam.
Shock loss can happen anytime in the first year or so. This is best prevented with the drug finasteride, see below
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.